×

Faber polynomial coefficient estimates for meromorphic bi-starlike functions. (English) Zbl 1263.30005

Summary: We consider meromorphic starlike univalent functions that are also bi-starlike and find Faber polynomial coefficient estimates for these types of functions. A function is said to be bi-starlike if both the function and its inverse are starlike univalent.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Airault and J. Ren, “An algebra of differential operators and generating functions on the set of univalent functions,” Bulletin des Sciences Mathématiques, vol. 126, no. 5, pp. 343-367, 2002. · Zbl 1010.33006
[2] H. Airault and A. Bouali, “Differential calculus on the Faber polynomials,” Bulletin des Sciences Mathématiques, vol. 130, no. 3, pp. 179-222, 2006. · Zbl 1163.30301
[3] A. Bouali, “Faber polynomials, Cayley-Hamilton equation and Newton symmetric functions,” Bulletin des Sciences Mathématiques, vol. 130, no. 1, pp. 49-70, 2006. · Zbl 1094.30010
[4] G. Faber, “Über polynomische Entwickelungen,” Mathematische Annalen, vol. 57, no. 3, pp. 389-408, 1903. · JFM 34.0430.01
[5] S. Gong, The Bieberbach Conjecture, vol. 12 of AMS/IP Studies in Advanced Mathematics, American Mathematical Society, Providence, RI, USA, 1999, Translated from the 1989 Chinese original and revised by the author. · Zbl 0931.30009
[6] M. Schiffer, “Faber polynomials in the theory of univalent functions,” Bulletin of the American Mathematical Society, vol. 54, pp. 503-517, 1948. · Zbl 0033.36301
[7] P. L. Duren, “Coefficients of meromorphic schlicht functions,” Proceedings of the American Mathematical Society, vol. 28, pp. 169-172, 1971. · Zbl 0214.08701
[8] P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983. · Zbl 0514.30001
[9] G. P. Kapoor and A. K. Mishra, “Coefficient estimates for inverses of starlike functions of positive order,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 922-934, 2007. · Zbl 1153.30301
[10] H. M. Srivastava, A. K. Mishra, and S. N. Kund, “Coefficient estimates for the inverses of starlike functions represented by symmetric gap series,” Panamerican Mathematical Journal, vol. 21, no. 4, pp. 105-123, 2011. · Zbl 1246.30032
[11] H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188-1192, 2010. · Zbl 1201.30020
[12] B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569-1573, 2011. · Zbl 1218.30024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.